Alert archive / New Mexico / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 50, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 13, 2011, 3:38 PM MDT for Colfax County, New Mexico. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2011, 3:38 PM MDT (21:38 UTC)
- Expired
- Aug 13, 2011, 4:15 PM MDT
- In force
- 37 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Colfax County, NM
The radar
The Pueblo radar (KPUX), 170 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.6 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2148 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
353
WUUS55 KABQ 132138
SVRABQ
NMC007-132215-
/O.NEW.KABQ.SV.W.0050.110813T2138Z-110813T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
338 PM MDT SAT AUG 13 2011
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL COLFAX COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 415 PM MDT
* AT 337 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SUGARITE CANYON STATE PARK...OR ABOUT NEAR RATON...AND MOVING WEST
AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
NORTH CENTRAL COLFAX COUNTY NEAR THE COLORADO BORDER.
THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 449 AND 460...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS SEVERE THUNDERSTORM IS CAPABLE OF VERY LARGE HAIL WHICH CAN
CAUSE INJURY AND PROPERTY DAMAGE. TAKE SHELTER NOW.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN ALBUQUERQUE.
&&
LAT...LON 3700 10422 3684 10436 3684 10459 3699 10472
3700 10471
TIME...MOT...LOC 2138Z 109DEG 8KT 3696 10445
$$
DPORTER2 follow-up statements
782 WWUS55 KABQ 132201 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 401 PM MDT SAT AUG 13 2011 NMC007-132215- /O.CON.KABQ.SV.W.0050.000000T0000Z-110813T2215Z/ COLFAX- 401 PM MDT SAT AUG 13 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL COLFAX COUNTY UNTIL 415 PM MDT... AT 358 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RATON...MOVING SOUTHWEST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... INTERSTATE 25 BETWEEN MILE MARKERS 449 AND 460... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. && LAT...LON 3699 10430 3684 10436 3684 10459 3699 10463 TIME...MOT...LOC 2201Z 038DEG 3KT 3692 10448 $$ DPORTER
844 WWUS55 KABQ 132213 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 413 PM MDT SAT AUG 13 2011 NMC007-132224- /O.EXP.KABQ.SV.W.0050.000000T0000Z-110813T2215Z/ COLFAX- 413 PM MDT SAT AUG 13 2011 ...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 415 PM MDT FOR NORTH CENTRAL COLFAX COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS... SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM. LAT...LON 3699 10430 3684 10436 3684 10459 3699 10463 TIME...MOT...LOC 2214Z 038DEG 3KT 3691 10449 $$ DPORTER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 3:03 PM MDT, 35 minutes earlier.
Area forecast discussion, Aug 13, 3:03 PM MDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 303 PM MDT SAT AUG 13 2011 .DISCUSSION... THE 594 DM 500 MB HIGH CENTERED OVER NORTH CENTRAL NM THAT HAS BEEN SQUELCHING CONVECTIVE ACTIVITY OVER NORTHERN NM WILL SHIFT EAST TOWARDS THE OK/TK PANHANDLES AND NW TEXAS BY TOMORROW MORNING. THIS WILL ALLOW FOR A TEMPORARY INCREASE IN MOISTURE AND PRECIPITATION TODAY AND TOMORROW. THE 12Z KABQ SOUNDING MEASURED 0.97 INCHES PWAT WITH WEST SOUTHWEST WINDS ALOFT ABOVE 400 MB...VARIABLE WINDS BELOW 400 MB AND A STRONG STABLE LAYER BETWEEN 500 MB TO 400 MB. THE PWAT IS BELOW AVERAGE BUT ATMOSPHERIC MOISTURE SHOULD INCREASE TODAY AS SOUTHEASTERLY FLOW BEGINS TO DEVELOP WITH THE MOVEMENT EAST OF THE DOMINANT UPPER HIGH COMBINED WITH THE MOISTURE ADVECTION BEHIND THE BACKDOOR COLD FRONT. IN ADDITION...EXPECT THE STABLE LAYER TO WEAKEN AS WELL WITH THE MOVEMENT OF THE UPPER HIGH COMBINED WITH SOME WEAK UPPER/MID LEVEL PERTURBATIONS MOVING AROUND THE PERIPHERY OF THE HIGH AND OVER NM. MODELS VARY IN THE AREAL COVERAGE OF PRECIPITATION GENERATED WITH THIS INCREASED MOISTURE ADVECTION TODAY AND TOMORROW. WITH THE ASSISTANCE OF THE BACKDOOR FRONT AND THE MOVEMENT OF THE UPPER HIGH...CONFIDENCE IS HIGH THAT PRECIPITATION CHANCES AND AREAL COVERAGE WILL INCREASE THROUGH THIS EVENING AND CONTINUE SUNDAY AFTERNOON AND EVENING. BEST CHANCES FOR PRECIPITATION TODAY AND TOMORROW IS ACROSS THE GILA MOUNTAINS IN THE SOUTHWEST...ALONG THE CONTINENTAL DIVIDE INCLUDING THE ZUNIS...CHUSKAS AND SOUTHERN SAN JUAN MOUNTAINS AND ADJACENT SLOPES AND PLAINS. THE SANGRE DE CRISTOS...SANDIA...MANZANO AND SACRAMENTO MOUNTAINS AND ADJACENT SLOPES AND PLAINS SHOULD ALSO RECEIVE PRECIPITATION. HOWEVER...MOISTURE WANES MONDAY EVENING AS STRONG 500 MB RIDGE SHIFTS TO SOUTHERN NEW MEXICO AND DRY WESTERLIES INTRUDE ACROSS CENTRAL AND NORTHERN NEW MEXICO. THE BULK OF NEXT WEEK SHOULD BE DRY. MODELS FORECAST A STRONG 596 DM 500 MB HIGH TO DEVELOP AND DRIFT AROUND CENTRAL NEW MEXICO THROUGHOUT THE WEEK. THIS UPPER HIGH WILL INHIBIT CONVECTION...GENERATE ABOVE NORMAL TEMPERATURES AND LIMIT PRECIPITATION TO ISOLATED AREAL COVERAGE MOSTLY ACROSS THE SOUTH AND SOUTHWEST REGIONS OF THE NM. BENNETT && .AVIATION... SHOWERS AND THUNDERSTORMS CREATING GUSTY SFC WINDS OF 25 KTS TO AS MUCH AS 45 KTS...LIGHTNING STRIKES...RAIN REDUCED VISIBILITIES AND BRIEF AND LOCALIZED MVFR OCCURRENCES WILL BE THE MAIN AVIATION HAZARDS INTO THE EVE HOURS. MOST NUMEROUS AND LIKELY OCCURRENCES OF SAME SHOULD CONTINUE TO BE NEAR AND ABOUT 100 MILES EITHER SIDE OF THE SANGRE DE CRISTOS AND ALSO SW OF A LINE FROM ROUGHLY RUIDOSO TO ABQ TO FMN. ISOLATED INSTANCES OF SMALL HAIL ALSO POSSIBLE. STORMS WILL MOSTLY DISSIPATE EAST OF THE CENTRAL MTS AFTER 06Z BUT SHOULD LINGER TO SOME DEGREE OVER THE WEST ALL NIGHT. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 43 && .FIRE WEATHER... FAVORABLE PATTERN STILL SEEMS TO BE SETTING UP OVER THE REGION THROUGH MONDAY FOR GOOD PORTION OF WESTERN AND PERHAPS NORTHERN NM TO RECIEVE MODERATE TO OCCASIONALLY HEAVY RAINFALL...PARTICULARLY OVER THE HIGH TERRAIN. SITUATION MORE MARGINAL FOR CENTRAL AND ESPECIALLY EASTERN SECTIONS...BUT NO OUT OF THE QUESTION. PEAK DAYS PROBABLY SUNDAY WEST OF RIO GRANDE AND MONDAY EAST OF DIVIDE TO ROUGHLY CENTRAL MTN CHAIN. RH RECOVERIES WILL AVERAGE GOOD TO EXCELLENT ALL AREAS AS COVERAGE OF STORMS INCREASES OVER THE WEEKEND WITH MIN RH VALUES HIGHER THAN THE PAST FEW DAYS AS WELL. BURN SCARS IN WESTERN NM WILL HAVE THE GREATEST THREAT FOR FLASH FLOODING THROUGH THIS PERIOD. THE UPPER HIGH WILL SHIFT BACK TO THE WEST OVER SOUTHERN CALIFORNIA AND ARIZONA EARLY NEXT WEEK...ALLOWING FOR WEST TO NORTHWEST FLOW TO DEVELOP OVER AT LEAST THE NORTHWEST HALF OF NM BEGINNING LATE MONDAY OR TUESDAY..MEANING A SIGNIFICANT DRYING TREND OVER THAT PART OF NM. THE UPPER HIGH THEN SHIFTS EAST DIRECTLY OVER NM AND BECOMES FIRMLY ENTRENCHED OVER THE AREA UNTIL LATE WEEK OR NEXT WEEKEND. THIS WILL ALLOW FOR UNSEASONABLY LOW MIN RH VALUES FOR MID AUGUST AND ABOVE TO WELL ABOVE NORMAL MAX TEMPS. NIGHTTIME TEMPS WILL BE COOLER DUE TO THE DRY AIR WITH INVERSION PATTERNS DOMINATING MID SLOPE RH VALUES. STORM CHANCES WILL BE RELEGATED TO THE VCNTY OF HIGH TERRAIN WITH VALUES WELL BELOW CLIMATOLOGY. HIGH HAINES VALUES AND GOOD TO EXCELLENT VENTILATION RATES WILL ALSO ACCOMPANY THIS PATTERN FOR AT LEAST THE NORTHWEST HALF OF THE STATE. 43 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 67 82 63 86 / 30 50 40 20 DULCE........................... 56 78 55 80 / 40 70 60 30 CUBA............................ 59 79 58 79 / 40 60 60 40 GALLUP.......................... 61 75 58 79 / 50 60 50 20 EL MORRO........................ 57 72 55 75 / 60 70 60 30 GRANTS.......................... 61 78 58 80 / 50 60 60 30 QUEMADO......................... 60 76 58 78 / 60 70 60 50 GLENWOOD........................ 65 83 65 85 / 40 60 50 30 CHAMA........................... 53 72 52 72 / 50 80 60 40 LOS ALAMOS...................... 63 76 63 76 / 50 60 60 30 PECOS........................... 59 75 59 74 / 60 60 70 30 CERRO/QUESTA.................... 55 77 54 75 / 60 60 60 40 RED RIVER....................... 51 69 51 66 / 60 70 60 40 ANGEL FIRE...................... 51 70 51 68 / 60 70 60 40 TAOS............................ 57 78 57 77 / 50 60 60 30 MORA............................ 55 73 55 74 / 60 60 60 30 ESPANOLA........................ 61 83 62 80 / 40 50 60 30 SANTA FE........................ 62 79 62 77 / 60 50 70 30 SANTA FE AIRPORT................ 64 82 64 80 / 50 50 60 30 ALBUQUERQUE FOOTHILLS........... 67 83 67 85 / 40 50 50 30 ALBUQUERQUE HEIGHTS............. 71 86 71 86 / 40 50 50 30 ALBUQUERQUE VALLEY.............. 69 88 69 89 / 40 40 50 30 ALBUQUERQUE WEST MESA........... 67 87 67 89 / 40 50 50 30 LOS LUNAS....................... 67 86 66 87 / 40 40 50 30 RIO RANCHO...................... 65 87 65 87 / 40 50 50 30 SOCORRO......................... 67 84 66 85 / 40 50 40 30 SANDIA PARK/CEDAR CREST......... 62 81 63 83 / 50 50 60 30 TIJERAS......................... 62 81 62 83 / 50 50 60 30 MORIARTY/ESTANCIA............... 58 79 59 79 / 50 50 60 30 CLINES CORNERS.................. 61 77 61 77 / 50 50 60 30 GRAN QUIVIRA.................... 63 79 63 77 / 40 50 60 40 CARRIZOZO....................... 63 78 65 79 / 40 50 40 40 RUIDOSO......................... 57 70 59 72 / 50 60 50 50 CAPULIN......................... 62 83 62 84 / 40 40 30 40 RATON........................... 63 89 63 87 / 60 40 40 40 SPRINGER........................ 64 87 63 87 / 50 40 40 40 LAS VEGAS....................... 59 79 60 79 / 60 50 50 30 CLAYTON......................... 67 89 67 89 / 20 20 30 20 ROY............................. 65 85 65 84 / 30 40 30 30 CONCHAS......................... 72 89 72 90 / 30 30 30 20 SANTA ROSA...................... 69 86 70 87 / 40 30 30 30 TUCUMCARI....................... 71 93 72 94 / 30 20 30 10 CLOVIS.......................... 69 91 70 93 / 30 20 20 10 PORTALES........................ 69 91 70 93 / 30 20 20 10 FORT SUMNER..................... 71 89 72 91 / 30 20 20 20 ROSWELL......................... 72 91 73 94 / 30 20 20 10 PICACHO......................... 64 80 64 83 / 30 30 30 20 ELK............................. 60 75 61 78 / 50 50 30 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES... NMZ508-511-512-514-526-527-539. && 01/43
Hazardous weather outlook, Aug 13, 6:03 AM MDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 603 AM MDT SAT AUG 13 2011 NMZ501>540-141200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 603 AM MDT SAT AUG 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL...GUSTY WINDS AND SMALL HAIL WILL BE COMMON THIS AFTERNOON AND EVENING. THE SLOW MOVEMENT TO THE THUNDERSTORMS WILL CAUSE AN ENHANCED THREAT FOR FLASH FLOODING ESPECIALLY OVER RECENT FIRE BURN SCARS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ALONG AND WEST OF THE CENTRAL MOUNTAIN CHAIN TO THE ARIZONA STATE LINE ON SUNDAY. HEAVY RAINFALL WILL POSE A THREAT FOR ADDITIONAL FLASH FLOODING ...ESPECIALLY OVER RECENT FIRE BURN SCARS. SCATTERED SHOWERS AND THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL WILL BE MOST COMMON OVER SOUTHERN...CENTRAL AND EASTERN SECTIONS ON MONDAY. TUESDAY THROUGH FRIDAY...THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER...SPOTTERS ARE ENCOURAGED TO SUBMIT STORM REPORTS TO OUR WEBPAGE AT WWW.WEATHER.GOV/ABQ OR BY PHONE AT 1-888-386-7637. 17
In the hours before
Special weather statement, Aug 13, 12:34 PM MDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1234 PM MDT SAT AUG 13 2011 NMZ505-506-131900- WEST CENTRAL MOUNTAINS-WEST CENTRAL PLATEAU- 1234 PM MDT SAT AUG 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MCKINLEY COUNTY THROUGH 100 PM MDT... AT 1230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CHURCH ROCK...OR ABOUT NEAR GALLUP...MOVING NORTHWEST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...GALLUP...GAMERCO AND ALLISON. THIS WILL ALSO IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 18 AND 37. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3556 10887 3571 10865 3549 10846 3541 10871 TIME...MOT...LOC 1833Z 128DEG 3KT 3553 10866 DPORTER
Special weather statement, Aug 13, 1:27 PM MDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 127 PM MDT SAT AUG 13 2011 NMZ524-525-132000- SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- 127 PM MDT SAT AUG 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINCOLN AND SOUTHEASTERN SOCORRO COUNTIES THROUGH 200 PM MDT... AT 125 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19 MILES WEST OF CARRIZOZO...MOVING WEST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME WESTERN LINCOLN AND SOUTHEASTERN SOCORRO COUNTIES. THIS WILL INCLUDE THE OSCURA MOUNTAINS AND WORKMAN RIDGE. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3353 10642 3376 10634 3369 10609 3350 10614 TIME...MOT...LOC 1927Z 092DEG 5KT 3361 10622 DPORTER
Special weather statement, Aug 13, 3:35 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
335 PM MDT SAT AUG 13 2011
NMZ527-528-132200-
FAR NORTHEAST HIGHLANDS-RATON RIDGE/JOHNSON MESA-
335 PM MDT SAT AUG 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLFAX COUNTY THROUGH
400 PM MDT...
AT 332 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SUGARITE CANYON STATE PARK...OR ABOUT 5
MILES NORTH OF RATON...MOVING WEST AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...INTERSTATE 25 BETWEEN MILE
MARKERS 451 AND 460.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3700 10425 3694 10429 3684 10438 3694 10472
3700 10469 3701 10461
TIME...MOT...LOC 2135Z 112DEG 9KT 3696 10444
DPORTERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 6:16 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 89 min |
| Aug 12, 6:56 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 27 min |
| Aug 12, 7:30 PM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Quay, Roosevelt | 90 min |
| Aug 12, 9:22 PM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Quay, Roosevelt | 113 min |
| Aug 12, 11:03 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, De Baca, Roosevelt | 117 min |
| Aug 13, 12:34 PM MDT | Special Weather Statement | ABQ | McKinley | 26 min |
| Aug 13, 12:53 PM MDT | Areal Flood Advisory | ABQ | McKinley | 112 min |
| Aug 13, 1:06 PM MDT | Flash Flood Warning | ABQ | McKinley | 114 min |
| Aug 13, 1:16 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 119 min |
| Aug 13, 1:27 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Aug 13, 1:44 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 2 hr |
| Aug 13, 2:16 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 119 min |
| Aug 13, 2:54 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval | 3 hr |
| Aug 13, 3:26 PM MDT | Flash Flood Warning | ABQ | Colfax | 3 hr |
| Aug 13, 3:35 PM MDT | Special Weather Statement | ABQ | Colfax | 25 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.